I am 47 and started taking the medicine about a week and a half. I can tell when I have taken it and I am more focused on my work but does that feeling of knowing you have taken something go away? Also should I take it on holidays?
Lisash08 YES make sure you keep taking it and that feeling normally does go away that you have taken something and by chance if it does not ask you doctor not everyone takes this every day.It seems to be working for you so maybe talk with the doctor ask about the holidays..nevere mess with the dose of this medication without the doctor knowing ..glad it is working for you but take it for sure or chat with doctor... a friend Chuck1957
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2012 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 7 Mar 2013 • 5 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Attention-Deficit Hyperactivity Disorder (ADHD) - My 13 yr old son has been diagnosed with ADHD and?
Posted 20 Sep 2016 • 0 answers